# SDR AALA202201188256

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737*
- Aircraft serial: 29554
- Aircraft time: 33,363 hours, 13,763 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK DIFFICULT TO OPERATE. LUBED DOOR LATCH PER CMM 25-40-64.
